Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Selegiline (l-deprenyl) made me SLEEPY!..

Posted by amigan on January 14, 2008, at 18:29:31

In reply to Re: Selegiline (l-deprenyl) made me SLEEPY!.. Amigan, posted by Darwin on January 14, 2008, at 15:14:44

> I have the same reaction to Selegiline ... it makes me sleepy.
>
> I take 5 mg once or twice a week. When I first started Selegiline, it was mildly stimulating. Later, the sleepiness developed.

For me, it was sedating from the first dose.

> I've experimented with taking 10 mg and noticed that the sleepiness vanished. But I would not be surprised if the sleepiness returned after tolerance to the increased dosage developed.

I will try to take 10-15 mg and see what will happen.

> There is little doubt in my mind that this odd reaction that you and I have to Selegiline is real and not due to some coincidence or other factor.

I have no doubts at all.

Btw, i drink a lot of coffee daily. I don't know if this is a factor or not. I just mention it.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:amigan thread:805921
URL: http://www.dr-bob.org/babble/20080114/msgs/806497.html